Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I having high blood pressure after stopping tryptomer?

Dear Sir, I I m suffering from depression, anxiety and panic attacks, I contacted psychitric, now following medicines are being taken by me 1 parecen CR daily night 12.5mg + tryptomer 25mg & doctor advice tryptomer stop after 2 month & i stop tryptomer before 20 days than new develop high blood pressure side effect in this medicine or consult doctor ? please help me i suffering depression since 4 years. Thanks
Mon, 19 Jul 2021
Report Abuse
General & Family Physician 's  Response
Hi,

As, you are suffering form Mixed anxiety and depression disorder along with panic attacks for the last 4 years. In my opinion, now only 12.5 mg of Risperdal seems, a low dose. Why, you were advised to stop Tryptomer? Are you taking the prescribed drugs and dosage? With due reservations, to me it seems an inadequate dose. Also, there is no rationale behind stopping the Tryptomer and side effect of high blood pressure.

To me, you look still, with the symptoms of depression (Your narration- Please help me). Hence, in my opinion, if you are taking the complete prescription as advised by your doctor, then you need a re-evaluation of your symptoms and treatment accordingly. Also, kindly get your BP also checked and if it is raised, then you need the treatment for this also along with your psychiatric symptoms.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Anxiety


Why am I having high blood pressure after stopping tryptomer?

Hi, As, you are suffering form Mixed anxiety and depression disorder along with panic attacks for the last 4 years. In my opinion, now only 12.5 mg of Risperdal seems, a low dose. Why, you were advised to stop Tryptomer? Are you taking the prescribed drugs and dosage? With due reservations, to me it seems an inadequate dose. Also, there is no rationale behind stopping the Tryptomer and side effect of high blood pressure. To me, you look still, with the symptoms of depression (Your narration- Please help me). Hence, in my opinion, if you are taking the complete prescription as advised by your doctor, then you need a re-evaluation of your symptoms and treatment accordingly. Also, kindly get your BP also checked and if it is raised, then you need the treatment for this also along with your psychiatric symptoms. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician